# SDR COMA0760151

- Difficulty date: February 4, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,578 hours, 22,244 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 3530358
- Condition: Faulty
- Location: Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5204 - LEFT AND RIGHT ANTI-ICE DUCT MESSAGE ON TAKEOFF ROLL.  LEFT AND RIGHT ANTI-ICE BLEED LOOPS SHORTED TO GROUND.  REPLACED RIGHT AFT BAY BLEED LOOP CONNECTOR.  NO FURTHER DEFECTS.
